# SDR USAA2012112300013

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 7,768 hours, 3,970 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0586
- Condition: Low Pressure
- Location: R1 Door
- Part time: 7,768 hours, 3,970 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FRONT DOOR LOW PRESSURE WARNING.  SERVICED R1 DOOR.
